# SDR P5CA0501387

- Difficulty date: August 26, 2005
- Submitted: September 2, 2005
- Operation: Air carrier
- Aircraft: N921FT
- Make and model: Boeing 747283B
- Aircraft serial: 21575
- Aircraft time: 65,917 hours, 14,727 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Module
- Part number: 65B4750112
- Part serial: 000649
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, LEADING EDGE FLAP GROUP 1, 2, 3, 4 LEFT AND 1 RIGHT DISPLAY AMBER, GROUPS 1 & 2 LEFT ALSO DISPLAY GREEN.  REPLACED MODULE OPS CHECK OK PER MM 27-88-00.
